| Model Number |
MMT-723LNAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Material Integrity Problem (2978); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump received unexplained no delivery alert and error message.The customer blood glucose level was unknown.The customer also stated that when buttons were pushed, and also thought that it louder when prime or rewind than before and also had to prime or rewind more than once due to pushing the wrong thing to insulin pump.The insulin pump had cracks on screen and the battery cap was stripping plastic chips off and reservoir tip would broke off.The insulin pump will not be returned for analysis.